MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; SCREW
Model Number 24-023-13-91
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a screw became dislodged from poor quality bone due to patient coughing.Physician elected to remove hardware four months later after consolidation.
 
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.Review of the device history records was not possible due to no lot number being identified.The investigation results conclude that the root cause for this failure could not be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Correction d9 product received device available for evaluation.

Brand Name
LEVEL ONE THORACIC
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key16109534
Report Number9610905-2022-00109
Device Sequence Number2009659
Product Code HRS
UDI-Device Identifier00888118031648
UDI-Public(01)00888118031648
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-023-13-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale